I have been hep c free for 7 months and have personality changes
I feel depressed at times and moody
And you' d expect to be thankful and full of joy having zero Hep c so that must be troubling? Did you or were you subject to any depression type episodes while Hep c pos and not under treatment? I wonder if the as you are asking in one form, I wonder if meds altered some other hormones, or ... Did you read up on any of the long term studies or long term effects on those meds? Personally that's where I would start it is very hard for me take someone who's not have their life's work into something's word for it, so if your doctor has his life's work in the treatment you recived he has a large enough client / patient base to know the answer to your question. That is one of my peroanl small concearns I have about being on a med that is only a few months old per FDA but the hep c was gonna have a wrap on me in short amount of time without Harvoni, I have had so few if any side effects I feel guilty for all those before who have taken old way, REBFLIN AND INTERFERON
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2011 • 1 answer
Hepatitis C - I am going to start treatment for hep c next week and am very scared. I have heard the
Posted 16 Aug 2011 • 3 answers
Incivek - My question is, did the doctor really think I would prefer the side effects of Telaprivir?
Posted 9 Mar 2013 • 4 answers
Posted 25 May 2015 • 11 answers
Posted 25 Jul 2015 • 2 answers